I just got through with a ruptured ovarian cyst and have been getting them for the past year large painful ruptures. So I finally decided to go on birth control to prevent them from forming. Before the birth control I was burping and having some heartburn, now that I'm on birth control its even worse. You know when your pregnant and your hormones are different you develop heartburn and acid issues. I'm curious to know others opinions if you think even not being pregnant hormones can cause acid reflux or even if birth control can?
Last edited by missjade11; 01-04-2011 at 11:58 AM.
Its real strange when I take the birth control nothing but 20 minutes later I'm belching for 2 hrs straight and acid comes up. Any other time it doesn't bother me like that. I may have to go off them. I plan to give it more time another month or two at most, because going off means little prevention options for my cyst problem, but possible will try the patch and by pass my stomach dunno if itll help me!
Last edited by missjade11; 01-04-2011 at 10:06 PM.
Ah. That sounds like it's the pill itself irritating your stomach, which definitely could happen. Many pills bother me, I can't even have Tylenol any more. A patch could indeed work better. I've wondered if maybe I should look into injectable antihistamines, because I need them and can't take them without messing up my stomach for days.
Last edited by janewhite1; 01-05-2011 at 07:28 AM.